# SDR FDEA202408281183

- Difficulty date: August 28, 2024
- Submitted: August 28, 2024
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66254
- Aircraft time: 3,272 hours, 1,644 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ARRIVAL FOUND THE L1 DOOR ESCAPE ROPE NOT  VISIBLE ON THE AFT L1 DOOR FRAME, FOUND ROPE  STUFFED INTO THE CEILING POUCH.       AMM: 25-10-00-2  RESTOWED THE L1 DOOR ESCAPE ROPE PER THE ABOVE AMM  REFERENCE.  PER GMM 12-7-600, NO PARTS REPLACED.  A/C OK FOR SERVICE.
